# SDR HALA0700470

- Difficulty date: November 6, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,255 hours, 12,602 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: 313T3355233
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NACELLE LOWER PAN DOUBLER AT NAC STA 352 CRACKED.  REPLACED DOUBLER PER SRM 51-40-02 AND DRAWING 313T3355.
